• search hit 2 of 53
Back to Result List

Normally solvable nonlinear boundary value problems

  • We investigate nonlinear problems which appear as Euler-Lagrange equations for a variational problem. They include in particular variational boundary value problems for nonlinear elliptic equations studied by F. Browder in the 1960s. We establish a solvability criterion of such problems and elaborate an efficient orthogonal projection method for constructing approximate solutions.

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics
Metadaten
Author:Ammar Alsaedy, Nikolai Nikolaevich TarkhanovORCiDGND
DOI:https://doi.org/10.1016/j.na.2013.09.024
ISSN:0362-546X (print)
ISSN:1873-5215 (online)
Parent Title (English):Nonlinear analysis : theory, methods & applications ; an international multidisciplinary journal
Publisher:Elsevier
Place of publication:Oxford
Document Type:Article
Language:English
Year of first Publication:2014
Year of Completion:2014
Release Date:2017/03/27
Tag:Boundary value problem; Dirichlet to Neumann operator; Nonlinear Laplace operator
Volume:95
Pagenumber:15
First Page:468
Last Page:482
Organizational units:Mathematisch-Naturwissenschaftliche Fakultät / Institut für Mathematik
Peer Review:Referiert